Hokkaido Mathematical Journal

Local solvability of higher order semilinear parabolic equations

Jan W. CHOLEWA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 21, Number 3 (1992), 491-508.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413724

Digital Object Identifier
doi:10.14492/hokmj/1381413724

Mathematical Reviews number (MathSciNet)
MR1191032

Zentralblatt MATH identifier
0824.35047

Citation

CHOLEWA, Jan W. Local solvability of higher order semilinear parabolic equations. Hokkaido Math. J. 21 (1992), no. 3, 491--508. doi:10.14492/hokmj/1381413724. https://projecteuclid.org/euclid.hokmj/1381413724


Export citation